Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ P\sp{p}$-conjecture for locally compact groups. I


Author: M. Rajagopalan
Journal: Trans. Amer. Math. Soc. 125 (1966), 216-222
MSC: Primary 46.80; Secondary 22.65
DOI: https://doi.org/10.1090/S0002-9947-1966-0201991-9
MathSciNet review: 0201991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.80, 22.65

Retrieve articles in all journals with MSC: 46.80, 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0201991-9
Article copyright: © Copyright 1966 American Mathematical Society